Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 30, 2019, 7:22 PM CDT for 7 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2019, 7:22 PM CDT (00:22 UTC)
- Expired
- Apr 30, 2019, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carter County, OK, Cotton County, OK, Garvin County, OK, Grady County, OK, Jefferson County, OK, McClain County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 76 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
156
WGUS54 KOUN 010022
FFWOUN
OKC019-033-049-051-067-087-137-010315-
/O.NEW.KOUN.FF.W.0007.190501T0022Z-190501T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
722 PM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Northwestern Jefferson County in southern Oklahoma...
Garvin County in southern Oklahoma...
Southeastern Grady County in central Oklahoma...
Stephens County in southern Oklahoma...
Cotton County in southwestern Oklahoma...
Northwestern Carter County in southern Oklahoma...
South central McClain County in central Oklahoma...
* Until 1015 PM CDT.
* At 722 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is occurring or is imminent.
* Some locations that will experience flooding include...
Duncan, Pauls Valley, Walters, Wynnewood, Comanche, Maysville,
Bray, Temple, Elmore City, Velma, Paoli, Randlett, Katie, Foster,
Devol, Tatums, Hastings, Corum, Cookietown and Waurika Lake.
Additional rainfall amounts of one to three inches are possible in
the warned area.
LAT...LON 3415 9859 3418 9861 3425 9861 3486 9742
3486 9709 3464 9715 3427 9794 3413 9818
3413 9828 3416 9835 3415 9839 3413 9838
3413 9855
$$
Ware2 follow-up statements
658
WGUS74 KOUN 010124
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
824 PM CDT Tue Apr 30 2019
OKC019-033-049-051-067-087-137-010315-
/O.CON.KOUN.FF.W.0007.000000T0000Z-190501T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Garvin OK-Grady OK-Stephens OK-Cotton OK-Carter OK-
McClain OK-
824 PM CDT Tue Apr 30 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN JEFFERSON...GARVIN...SOUTHEASTERN GRADY...STEPHENS...
COTTON...NORTHWESTERN CARTER AND SOUTH CENTRAL MCCLAIN COUNTIES...
At 821 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. The heaviest rainfaill is currently located along and south
of a line from Pauls Valley to Randlett.
Some locations that will experience flooding include...
Duncan, Pauls Valley, Walters, Wynnewood, Comanche, Maysville, Bray,
Temple, Elmore City, Velma, Paoli, Randlett, Katie, Foster, Devol,
Tatums, Hastings, Corum, Cookietown and Waurika Lake.
Additional rainfall amounts of one to two inches are possible in the
warned area.
LAT...LON 3415 9859 3418 9861 3425 9861 3486 9742
3486 9709 3464 9715 3427 9794 3413 9818
3413 9828 3416 9835 3415 9839 3413 9838
3413 9855
$$
Ware812
WGUS74 KOUN 010313
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1013 PM CDT Tue Apr 30 2019
OKC019-033-049-051-067-087-137-010323-
/O.EXP.KOUN.FF.W.0007.000000T0000Z-190501T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Garvin OK-Grady OK-Stephens OK-Cotton OK-Carter OK-
McClain OK-
1013 PM CDT Tue Apr 30 2019
...THE FLASH FLOOD WARNING FOR NORTHWESTERN JEFFERSON...GARVIN...
SOUTHEASTERN GRADY...STEPHENS...COTTON...NORTHWESTERN CARTER AND
SOUTH CENTRAL MCCLAIN COUNTIES WILL EXPIRE AT 1015 PM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3415 9859 3418 9861 3425 9861 3486 9742
3486 9709 3464 9715 3427 9794 3413 9818
3413 9828 3416 9835 3415 9839 3413 9838
3413 9855
$$
WRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:21 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 30, 7:21 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
721 PM CDT Tue Apr 30 2019
.SYNOPSIS...
&&
.DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.
&&
.PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/
DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.
With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).
General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.
Synoptic pattern remains active into next week, though details
are a bit fuzzy.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 59 69 / 60 30 40 30
Hobart OK 57 81 57 66 / 30 20 30 10
Wichita Falls TX 64 82 62 75 / 50 40 20 30
Gage OK 51 79 49 65 / 20 10 30 10
Ponca City OK 57 75 58 68 / 50 20 60 30
Durant OK 66 79 63 77 / 80 50 60 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Wednesday for OKZ019-020-023>032-
037>048-050>052.
TX...Flood Watch until 7 AM CDT Wednesday for TXZ085-086-088>090.
&&
10/09Hazardous weather outlook, Apr 30, 12:27 PM CDT, 6 hours 55 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1227 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-011730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1227 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms today across the eastern half of Oklahoma. A slight risk covers the western half of Oklahoma and western north Texas. Location... The enhanced risk area is generally along and east of a Stillwater to Oklahoma City and Duncan line. The slight risk area is generally west of the enhanced risk to the Oklahoma and Texas state line. Timing... The most likely time for severe storms will be from now through Midnight. Impacts... Hail up to the size of golf balls. Damaging winds of 60 to 70 mph. A few tornadoes possible. Excessive rainfall with flooding possible. Discussion... Scattered to numerous storms are expected to continue through the afternoon moving east through the evening. Large hail and damaging wind gusts will be the main threats. For storms that form along or south of the cold front, there is also a risk for a tornado or two developing. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 30, 6:44 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
644 PM CDT Tue Apr 30 2019
TXZ087-088-010015-
Knox TX-Baylor TX-
644 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Knox and western
Baylor Counties Until 715 PM CDT...
AT 642 PM CDT, a strong thunderstorm was located 4 miles west of
Munday, moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3340 9977 3347 9983 3382 9932 3342 9916
3340 9929
TIME...MOT...LOC 2342Z 245DEG 19KT 3343 9971
BRBLocal storm report, Apr 30, 6:46 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLASH FLOOD 5 E GERONIMO 34.48N 98.30W
04/30/2019 COMANCHE OK LAW ENFORCEMENT
FLOOD WATERS ACROSS 75TH AND NEW HOPE.
&&
JTSpecial weather statement, Apr 30, 6:46 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 646 PM CDT Tue Apr 30 2019 OKZ044-TXZ086-090-010015- Cotton OK-Clay TX-Wichita TX- 646 PM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR southern Cotton...northwestern Clay and northeastern Wichita Counties Until 715 PM CDT... AT 643 PM CDT, a strong thunderstorm was located near Burkburnett, moving east at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3396 9862 3414 9864 3428 9819 3399 9818 TIME...MOT...LOC 2343Z 264DEG 17KT 3406 9855 BRB
Special weather statement, Apr 30, 7:00 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 700 PM CDT Tue Apr 30 2019 OKZ023-027-010030- Grady OK-Caddo OK- 700 PM CDT Tue Apr 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Grady and east central Caddo Counties Until 730 PM CDT... AT 659 PM CDT, a strong thunderstorm was located near Gracemont, moving northeast at 30 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3538 9812 3530 9781 3508 9823 3517 9836 TIME...MOT...LOC 2359Z 225DEG 28KT 3517 9822 30
Special weather statement, Apr 30, 7:09 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
709 PM CDT Tue Apr 30 2019
TXZ085-088-010030-
Wilbarger TX-Baylor TX-
709 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Wilbarger and
northeastern Baylor Counties Until 730 PM CDT...
AT 708 PM CDT, a strong thunderstorm was located over southern Lake
Kemp, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3378 9936 3397 9902 3384 9895 3370 9895
3361 9927
TIME...MOT...LOC 0008Z 243DEG 23KT 3374 9924
BRBLocal storm report, Apr 30, 7:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM FLASH FLOOD 1 WSW SHAWNEE 35.33N 96.93W
04/30/2019 POTTAWATOMIE OK TRAINED SPOTTER
WATER COVERING ROADWAY ON KICKAPOO BETWEEN HIGHLAND AND
BENEDICT STREETS.
&&
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Apr 30, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Apr 30, 7:14 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Apr 30, 7:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 7:49 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 30, 7:53 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 2 hr |
| Apr 30, 8:20 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 115 min |
| Apr 30, 8:28 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 30, 8:35 PM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more | 3 hr |
| Apr 30, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
| Apr 30, 8:59 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 3 hr |
| Apr 30, 9:07 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 23 min |
| Apr 30, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | OUN | Atoka, Coal | 46 min |
| Apr 30, 9:22 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 30, 9:25 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Apr 30, 9:44 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 3 hr |
| Apr 30, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 18 min |
| Apr 30, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| Apr 30, 10:31 PM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more | 3 hr |
| Apr 30, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| Apr 30, 11:24 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 4 hr |
| Apr 30, 11:26 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| Apr 30, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 30, 11:54 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 1, 12:07 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 1, 12:37 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 12:50 AM CDT | Special Weather Statement | OUN | Kiowa | 25 min |
| May 1, 1:04 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| May 1, 1:05 AM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 1, 1:07 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 1:18 AM CDT | Areal Flood Advisory | OUN | Comanche | 117 min |
| May 1, 1:24 AM CDT | Special Weather Statement | OUN | Grady, Stephens | 36 min |
| May 1, 1:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 27 min |
| May 1, 1:56 AM CDT | Areal Flood Advisory | OUN | Stephens | 2 hr |
| May 1, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 26 min |
| May 1, 2:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| May 1, 2:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 26 hr |
| May 1, 2:35 AM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 1, 2:35 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pottawatomie | 25 min |
| May 1, 2:37 AM CDT | River Flood Warning | OUN | Atoka | 27 hr |
| May 1, 3:05 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 1, 3:27 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 3 hr |
| May 1, 3:43 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 1, 4:55 AM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| May 1, 6:26 AM CDT | Flash Flood Warning | OUN | Atoka, Coal | 3 hr |
| May 1, 9:06 AM CDT | River Flood Warning | OUN | Cotton | 11 hr |
| May 1, 10:25 AM CDT | Special Weather Statement | OUN | Coal | 35 min |
| May 1, 11:08 AM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| May 1, 12:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 1, 12:39 PM CDT | Special Weather Statement | OUN | Garvin | 21 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 47 min |
| May 1, 1:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 42 min |
| May 1, 1:29 PM CDT | Tornado Warning | OUN | Jefferson | 31 min |
| May 1, 1:37 PM CDT | Tornado Warning | OUN | Garvin | 53 min |
| May 1, 1:41 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Stephens | 3 hr |
| May 1, 1:41 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 19 min |
| May 1, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 1, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 47 min |
| May 1, 2:01 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 1, 2:02 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 43 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 50 min |
| May 1, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 33 min |
| May 1, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 29 min |
| May 1, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 20 min |
| May 1, 2:43 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Stephens | 3 hr |
| May 1, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 20 min |
| May 1, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 58 min |
| May 1, 2:49 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 41 min |
| May 1, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| May 1, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 12 min |
| May 1, 3:18 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| May 1, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 66 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| May 1, 3:48 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:52 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.